Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

My lower left lip on my face started quivering. Would this be a side effect of medicine ?

This morning I started having a quivering lower lip on my face . Could this be a medication side effect or something more serious. My lower left lip on my face started quivering this morning. I take genertic prozac for depression , anxiety and ticks . Also, I m taking allegra for allergies. I also have FMD= Fibermuscluar Disease in my family. My father has it. Would this be a side effect of meds or a symptom of FMD?? Please help..Thanks
Asked On : Fri, 29 Jul 2011
Answers:  1 Views:  927
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
This drug is known to be associated with facial tics like your lip tremors. FMD has no direct relationship in causing this. You will need to discuss with your Neurologist/Psychiatrist if they are disturbing or getting worse as medical attention should rule put your tic problem as well and may need different medication. Avoid caffeine, smoking, alcohol.
Answered: Fri, 29 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor